# SDR SWAA2022010556446

- Difficulty date: December 27, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 58,782 hours, 34,911 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Flange
- Condition: Cracked
- Location: Center Tank
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT UPPER CENTER TANK; UPPER SURFACE; HORIZONTAL FLANGE IN CABIN - JUST FWD OF BS 663; O/B OF RBL 45 FLOOR BEAM; SPANNING 3-4'. SUMMARY EA 21-157-03856 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q00A0MLR.
